# SDR DL76S071046

- Difficulty date: August 8, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 62,176 hours, 29,617 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8062644
- Part serial: WYG34808
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RTO DUE TO RT ENGINE WOULD NOT MAKE TAKEOFF POWER.  REPLACED RT ENGINE MEC.  AFTER RUNUP ENGINE MAKES TAKEOFF POWER.
